# SDR SWIA2019060345932

- Difficulty date: May 13, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 39,063 hours, 24,502 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS202 CAP ANGLE HAS A CRACK INDICATION NOTED IN RADIUS AT R/H STGR13A 0.800" LONG. FAILED NDT. (C-CHECK) RO: 05/31/2019 REPAIR WAS COMPLETED IAW REO.
